Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Pointwise multipliers of weighted BMO spaces

Author: Kôzô Yabuta
Journal: Proc. Amer. Math. Soc. 117 (1993), 737-744
MSC: Primary 42B15
MathSciNet review: 1123671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper by S. Bloom (Pointwise multipliers of weighted $ BMO$ spaces, Proc. Amer. Math. Soc. 105 (1989), 950-960), there are some inaccuracies. In this note, we give a counterexample to his "theorem" and a corrected form with proof under a suitable condition on weights. We also give some remarks and examples.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15

Retrieve articles in all journals with MSC: 42B15

Additional Information

PII: S 0002-9939(1993)1123671-X
Keywords: Pointwise multipliers, weighted BMO, BMO, dyadic, weighted Hardy spaces
Article copyright: © Copyright 1993 American Mathematical Society